Previous |  Up |  Next


Title: Commutative radical rings. II. (English)
Title: Komutativni okruhy radikálů. II. (Czech)
Author: Kepka, Tomáš
Author: Němec, Petr
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 49
Issue: 1
Year: 2008
Pages: 53-73
Summary lang: English
Category: math
MSC: 13A10
MSC: 13A15
MSC: 16N20
idZBL: Zbl 1166.13003
idMR: MR2517933
Date available: 2012-10-06T02:50:44Z
Last updated: 2012-10-06
Stable URL:
Related article:


Files Size Format View
ActaCarolinae_049-2008-1_6.pdf 676.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo